# SDR SWIA201437790

- Difficulty date: May 14, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 28,308 hours, 23,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY SERVICE DOOR LIGHT IS BURNED OUT.  REPLACED THE LAMP IAW AMM.
